MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45 LS; CONTINUOUS VENTILATOR, HOME USE

BREAS MEDICAL AB VIVO 45 LS; CONTINUOUS VENTILATOR, HOME USE
Model Number VIVO 45 LS
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per mdr report (b)(4) as communicated by the fda to breas medical, inc on (b)(6)2 022: pt.Received vivo 45 after a software update and everything was working and then one day patient went to get on unit and it red error and would not allow patient to use ventilator.Mobile medical was not able to get unit to function so we gave him a replacement and sent unit back to manufacturer.The reporter mobile medical was contacted to determine the serial number of the device in question, as well as details of the event.It turned out that a complaint ticket was already opened for this particular event and is recorded in (b)(4).It was determined from the complaint investigation that the device stopped during device start up procedures, causing an alarm to sound, and showing internal function failure error 2 on the screen.It was confirmed that the patient involved did not suffer any injury or health consequences.Device log files were reviewed and it was confirmed that the device alarmed with internal function failure 2 several times.This error code signals a failure of the main pressure sensor during startup.The device has two pressure sensors, a main and a backup, which are calibrated during startup.The cause has been traced to improper tolerance found in sensors from some batches of this component, and has been addressed with corrective action together with the supplier.Based on information received, the failure is not considered likely to cause or contribute to a death or serious injury/deterioration of health if the event were to re-occur.The device has performed as designed and intended if a main pressure sensor functional failure occurs, by giving a high priority audible and visual alarm.There has been no patient harm reported as a result of the incident.Risk mitigation's currently in place are therefore considered effective to reduce the final risk level to afap (as far as possible).

Brand Name
VIVO 45 LS
Common Device Name
CONTINUOUS VENTILATOR, HOME USE
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 435 3 3
SW   435 33
Manufacturer Contact
bryan lucero
16 esquire rd
north billerica, MA 01862
4342561045
MDR Report Key16500707
Report Number9617566-2023-00001
Device Sequence Number6168746
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public(01)07321822300004(11)210603
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIVO 45 LS
Device Catalogue Number23000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown